# SDR CA190705002

- Difficulty date: July 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 7 hours
- Engine: Pwc PW150A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pressure Switch
- Part number: C148656
- Condition: Failed
- Location: Te Flaps
- Component: Power Unit
- Component part number: C148656
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) MSN 4438 THAT HAD AN ATB DUE TO FLAPS STUCK AT 5 DEGREES. DURING THE FLAP RETRACTION THE FLAPS GOT STUCK AT 5 DEGREES AND THE FLAP POWER CAUTION LIGHT ILLUMINATED. FOR THE FLAP POWER CAUTION LIGHT, BLEEDING OF THE HYDRAULIC SYSTEM WAS DONE. SEVERAL FLAP EXTENSIONS AND RETRACTIONS WERE PERFORMED WITH FLAP POWER CAUTION LIGHT ILLUMINATING. FPU PRESSURE SWITCH REPLACEMENT PERFORMED. RTS @ 1:30 PM LT JULY 5 AFTER FPU PRESSURE SWITCH REPLACEMENT.  ++X++ (TC# 20190705002)
